# SDR EE4Y2022010514840

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,381 hours, 21,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURE INSPECTION, WE FOUND THE RH FLOOR TRACK WITH CORROSION LOCATED BETWEEN FR13 AND FR14, AT
THE UPPER FLANGE.WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS PER EO # COO-EO-2021-14322-R00 AND ETD2021-190-037733 DTD NOV 11,2021.
